# SDR EVCA2014082500068

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N496AE
- Make and model: Bell 407
- Aircraft serial: 53328
- Aircraft time: 7,161 hours, 28,029 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: 0309202203091022
- Condition: Inoperative
- Location: Ac System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIR CONDITIONER BLOWER INOPERATIVE.
